# SDR ASAA2016011514798

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,770 hours, 2,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 RAM DOOR FULL OPEN LIGHT ANNUNCIATOR REMAINED ON DURING FLIGHT.  ACFT GROUNDED.  -INSTALLED INLET & EXHAUST RAM AIR ACTUATORS.  ACCOMPLISHED FIM 21-51, TASK 803 THROUGH STEP G. 11, NO FAULTS FOUND. INTERMITTENT FAULT. GROUND VERIFICATION OF ETOPS SIGNIFICANT SYS SUCCESSFUL.
